# SDR USAA2010031290567

- Difficulty date: February 20, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 65,702 hours, 29,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112216200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON WEB BETWEEN FR16 TO FR20, S29L.  REPLACED WEB BETWEEN FR16 TO FR20, S29L IAW A320 SRM 51-72-11.
